# SDR ASAA2015111313767

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,316 hours, 10,490 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Cowl Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 "COWL VALVE OPEN" LIGHT ON.  ACFT GROUNDED.  RAN NR 2 ENGINE AND CYCLED NR 2 COWL VALVE 3 TIMES.  OPS NORMAL.
